BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2007 >
Volume 33, Number 4 >

Please use this identifier to cite or link to this item:

Title: Some Coefficient Estimates for Polynomials on the Unit Interval
Authors: Qazi, M. A.
Rahman, Q. I.
Keywords: Polynomials
Weighted Lp Norm
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 33, No 4, (2007), 449p-474p
Abstract: In this paper we present some inequalities about the moduli of the coefficients of polynomials of the form f (x) : = еn = 0nan xn, where a0, ј, an О C. They can be seen as generalizations, refinements or analogues of the famous inequality of P. L. Chebyshev, according to which |an| Ј 2n-1 if | еn = 0n an xn | Ј 1 for -1 Ј x Ј 1.
Description: 2000 Mathematics Subject Classification: 26C05, 26C10, 30A12, 30D15, 42A05, 42C05.
ISSN: 1310-6600
Appears in Collections:Volume 33, Number 4

Files in This Item:

File Description SizeFormat
2007-449-474.pdf508.05 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License